# SDR SWAA2023061651060

- Difficulty date: May 22, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221GF HAS A BROKEN TAB.<[01] IDENTIFIED FLOOR PANEL 221GF IAW SRM 53-00-50-0I-1 FIGURE 2 TABLE 2   DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 F  DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-6   REMOVED (2EA) THROUGH INSERTS TO FACILITATE REPAIR REMOVED DAMAGE TO BOTH SKINS AND HONEYCOMB CORE MEASURING 2'X1'; CLEANED WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-6 PAR.3 A-E;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-6;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 53-00-50-2R-6;[04] APPLIED POTTING BMS 5-28TY19 LOT#AK2LP8414K TO EXPOSED TO ACCOMMODATE CORE PLUG INSTALLATION IAW SRM 53-00-50-2R-6 PARA 3.F.;[05] DUE TO THE LACK OF REPAIR MATERIAL; REPLACED FLOOR PANEL 221GF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-51-21L ITEM 335.;[06] PANEL REPLACED. JOB COMPLETE.
